I have been taking this drug for 10 years everyday of my life, i am 44 years old now, it was prescribed to me because i was diagnosed with idiopathic hypersomnolence, the drug has changed my life, give me the ability of bringing up my son as a single mum, running my own business and all the daily routine things that go with being a single mum, with out it, i was falling asleep 10 times a day, my life was a nightmare, imagine feeling drunk everyday of your life with out drinking, thats all i can describe it as, permanently feeling so tired you can hardly get off the sofa. I owe my life to this drug, BUT... everything that has happened in the last 5 years, really serious stuff like my fathers death, the relationship with my sons father finishing, the loss of my job due to my son's Autistic diagnoses, i feel nothing, i don't ever get very happy, but i also never feel very sad, i just get on with what ever happens, its like i am numbed to everything, my emotions are almost gone, i was just wondering if anyone else has symptoms like mine, and, if i where to stop taking the medication, will all these emotions come back to me with a vengeance.
LCN; Hi you don't want to stop the Ritalin generic you need to talk with your doctor it could be you need a dose adjustment after so many years keep thinking of all you have been able to do and stay positive about all of that.You have your son that needs you. You don't need to go through withdrawals of the medication and have everything come back as before, talk to your doctor also with all you have been through depression sounds like it could have settled in and maybe you need to be treated for that also.There is nothing wrong with you.these are as big of a normal disease as diabetes,high blood pressure etc and you know something is wrong. Now you have to talk to your doctor and get your balance back in order.Half the problem is already there you know something is not right but can't figure it out.Try and get in to see your doctor and do what i do so you don't forget what to say write all of the stuff going on in your head and feelings down and just hand the doctor the note so you have to talk about it. We all react different to things that happen.And you are doing all you can to continue but you need that extra nudge to help with possible depression or a dose increase on the medication you have had for so long and done so well on.Please call your doctor and get in to see him or her and explain just what you typed. Keep in touch let us know how you are doing, One more hurdle in life my friend.glad you are able to tell something is not right.Have a good weekend Chuck1957
- Methylphenidate Information for Consumers
- Methylphenidate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2015 • 3 answers
Posted 31 Jan 2016 • 3 answers
Posted 11 Feb 2016 • 2 answers
Posted 31 Mar 2016 • 2 answers
Posted 7 Nov 2016 • 0 answers